# SDR IXXA9619

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 505
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, GOUGED AREA WAS FOUND AT 'B' PIT DOOR JAMB AT FS NR 505, L31 RT.  REPAIR WAS ACCOMPLISHED BY INSTALLING FILLER AND DOUBLER PER DRAWING NR CF-N820BX, 11/96, DATED 1/27/96.  THIS DRAWING IS APPROVED UNDER DACO SRM AND MAINTENANCE MANUAL AND GRANTED APPROVAL BY FAA FORM 8110-3.  (M)
